advertisement
Question
Posted by: Fay | 2010/05/20

Sore feet

Hi doc, my hubby suffer from sore feet especially in the evenings like someone is poking them with something. He is HIV positive and on ARV''s. Is there anything he can use for this.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Fay
It may be a neuropathy due to his medication - please inform his doctor as they may need to look at the dose or the kind of tablets he is taking. He can try taking vit B complex supplement in the mean time.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/20

Hallo Fay
It may be a neuropathy due to his medication - please inform his doctor as they may need to look at the dose or the kind of tablets he is taking. He can try taking vit B complex supplement in the mean time.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement